# SDR DL72E020201

- Difficulty date: February 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 74,302 hours, 44,930 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 65162221
- Condition: Broken
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE NR 3 LEADING EDGES SLAT ON THE LT WING PER AD BAC S/B 727-57-171 REVEALED A BROKEN BOLT COMMON TO THE DOWNSTOP FITTING ON THE OUTBOARD SLAT TRACK.  THE ENTIRE SET OF SLATS ON THE LT WING WAS MODIFIED PER THE REQUIREMENTS OF THE S/B.  THE WORK WAS DOCUMENTED PER ER/A 382632-14AD, REV A.
